# SDR ABXA20140418124

- Difficulty date: April 18, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T50008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE WEB PANEL SUPPORT INTERCOSTAL AT FS 1285 RBL 24 IS CORRODED.  REMOVED CORRODED SUPPORT INTERCOSTAL AT FS 1285, RBL 24 & INSTALLED NEW SUPPORT IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 146T5000-8, PART NAME WEB, SN NSN, FS & BS LOCATION 1267 TO 1285RBL 24.  ACFT WAS GNDED.
